Imputation using response probability

Cited 13 time in webofscience Cited 0 time in scopus
  • Hit : 139
  • Download : 0
The authors propose a new ratio imputation method using response probability. Their estimator can be justified either under the response model or under the imputation model; it is thus doubly protected against the failure of either of these models. The authors also propose a variance estimator that can be justified under the two models. Their methodology is applicable whether the response probabilities are estimated or known. A small simulation study illustrates their technique
Publisher
CANADIAN JOURNAL STATISTICS
Issue Date
2006-03
Language
English
Article Type
Article
Keywords

VARIANCE-ESTIMATION; MISSING DATA; INFERENCE; MODELS

Citation

CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182

ISSN
0319-5724
DOI
10.1002/cjs.5550340112
URI
http://hdl.handle.net/10203/212953
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 13 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0